On pseudo-values for regression analysis in competing risks models
- First Online:
- 512 Downloads
For regression on state and transition probabilities in multi-state models Andersen et al. (Biometrika 90:15–27, 2003) propose a technique based on jackknife pseudo-values. In this article we analyze the pseudo-values suggested for competing risks models and prove some conjectures regarding their asymptotics (Klein and Andersen, Biometrics 61:223–229, 2005). The key is a second order von Mises expansion of the Aalen-Johansen estimator which yields an appropriate representation of the pseudo-values. The method is illustrated with data from a clinical study on total joint replacement. In the application we consider for comparison the estimates obtained with the Fine and Gray approach (J Am Stat Assoc 94:496–509, 1999) and also time-dependent solutions of pseudo-value regression equations.
KeywordsCompeting risks Generalized estimating equation Jackknife pseudo-values Regression models Survival analysis Von Mises expansion
Unable to display preview. Download preview PDF.
- Halekoh U, Højsgaard S (2006) The R package geepack for generalized estimating equations. J Stat Softw 15(2): 1–11Google Scholar
- R Development Core Team (2006) R: a language and environment for statistical computing. R Foundation for Statistical Computing, Vienna, AustriaGoogle Scholar
- Vander Vaart A (1998) Asymptotic statistics. Cambridge Univ. Press, CambridgeGoogle Scholar